Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An iterative stabilization method for the evaluation of unbounded operators


Author: C. W. Groetsch
Journal: Proc. Amer. Math. Soc. 134 (2006), 1173-1181
MSC (2000): Primary 65J20, 47A52; Secondary 47A58
Published electronically: July 20, 2005
MathSciNet review: 2196054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate a stable iterative approximate evaluation method for closed unbounded operators such as those that occur frequently in inverse problems. Convergence theorems, as well as order of approximation results, are proved for both a priori and a posteriori schemes for choosing the stopping index of the iteration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 65J20, 47A52, 47A58

Retrieve articles in all journals with MSC (2000): 65J20, 47A52, 47A58


Additional Information

C. W. Groetsch
Affiliation: Department of Mathematics, University of Cincinnati, Cincinnati, Ohio 45221-0025
Email: groetsch@uc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08051-2
PII: S 0002-9939(05)08051-2
Keywords: Inverse problem, ill-posed problem, unbounded operator, stabilized evaluation
Received by editor(s): November 22, 2003
Received by editor(s) in revised form: October 25, 2004
Published electronically: July 20, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.